# SDR CA010725024

- Difficulty date: July 4, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Snias AS350D
- Aircraft time: 14,140 hours
- Engine: Lyc LTS101600A2
- System (JASC): 6710 · Main Rotor Control
- Part: Rod End
- Part number: 350A371508
- Condition: Separated
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING POST FLIGHT INSPECTION OF AIRCRAFT IT WAS NOTICED THAT THE MAIN ROTOR PITCH LINK ROD AND RETAINER HAD SEPARATED FROM ROD END. PILOT CONFIRMED THAT ON PREVIOUS FLIGHT HE HAD STARTED TO EXPERIENCE A MAIN ROTOR VIBRATION. MAIN ROTOR AND SWASHPLATE ASSEMBLIES INSPECTED BY MAINTENANCE. NO OTHER DAMAGE FOUND. THE MAIN AIRCRAFT WAS FLIGHT TESTED AND RETURNED TO SERVICE.
